The repetitive algebra of a gentle algebra

Ringel CM (1997)
Boletín de la Sociedad Matemática Mexicana, Third Series 3(2): 235-253.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
We are going to show that the repetitive algebra of a gentle algebra whose quiver has at least two cycles is non-domestic (thus even of non-polynomial growth).
Erscheinungsjahr
1997
Zeitschriftentitel
Boletín de la Sociedad Matemática Mexicana, Third Series
Band
3
Ausgabe
2
Seite(n)
235-253
ISSN
1405-213X
eISSN
2296-4495
Page URI
https://pub.uni-bielefeld.de/record/2940907

Zitieren

Ringel CM. The repetitive algebra of a gentle algebra. Boletín de la Sociedad Matemática Mexicana, Third Series. 1997;3(2):235-253.
Ringel, C. M. (1997). The repetitive algebra of a gentle algebra. Boletín de la Sociedad Matemática Mexicana, Third Series, 3(2), 235-253.
Ringel, C. M. (1997). The repetitive algebra of a gentle algebra. Boletín de la Sociedad Matemática Mexicana, Third Series 3, 235-253.
Ringel, C.M., 1997. The repetitive algebra of a gentle algebra. Boletín de la Sociedad Matemática Mexicana, Third Series, 3(2), p 235-253.
C.M. Ringel, “The repetitive algebra of a gentle algebra”, Boletín de la Sociedad Matemática Mexicana, Third Series, vol. 3, 1997, pp. 235-253.
Ringel, C.M.: The repetitive algebra of a gentle algebra. Boletín de la Sociedad Matemática Mexicana, Third Series. 3, 235-253 (1997).
Ringel, Claus Michael. “The repetitive algebra of a gentle algebra”. Boletín de la Sociedad Matemática Mexicana, Third Series 3.2 (1997): 235-253.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar